Facebook Pixel
EmpowHER Guest

got flu shot month ago so sore ,what to do ?

By Anonymous October 21, 2014 - 4:25am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Many visitors to this site have had a similar complaint of pain at the injection site.

Who administered the flu vaccine? Was it done at a pharmacy or at your doctor's office?

I suggest you contact your primary care physician to evaluate this. Mild soreness at the injection site is expected. But, soreness after one month is abnormal.


October 21, 2014 - 8:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Flu Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!